# SDR AALA202002059026

- Difficulty date: January 19, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N9018E
- Make and model: Airbus A319-115
- Aircraft serial: 6150
- Aircraft time: 16,066 hours, 7,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480048202
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND AFT DOOR CUT OUT LOWER SILL SHAPE FITTING BETWEEN FR 66 AND FR 68 AND S23L. REPLACED SILL SHAPE FITTING PER SRM 51-72-11.
